# SDR DL72L990173

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163261
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SPAR RAIL LWR CHORD ANGLE CRACKED 61 FROM I/B END.  REPAIRED PER M/M 57-52-0 FIG 802, ON SHOP ORDER 634487.
